# SDR AALA991901

- Difficulty date: December 14, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N304AA
- Make and model: Boeing 767223
- Aircraft serial: 22310
- System (JASC): 3350 · Emergency Lighting
- Part: Socket
- Part number: 0201922001
- Condition: Failed
- Location: Seats 7 And 28
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LAX - DURING OVERNIGHT MAINTENANCE, EMERGENCY EXIT PATH LIGHT AT SEATS 7B AND 28B INOPERATIVE.  REPLACED EMERGENCY EXIT PATH LIGHT SOCKET AT SEATS 7B AND 28B.  SYSTEM GROUND CHECKED, NORMAL OPERATION.  (X)
